# SDR IPXA2021051169302

- Difficulty date: April 21, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING #1 SLAT T/E LOWER SURFACE IS GOUGED.REPAIRED GOUGED RT WING #1 SLAT T/E LOWER SURFACE BETWEEN XIS 151.25 & XIS 183 IAW SRM 57-40-01, REPAIR 3, FIGURE 201. (MAJOR)
